Alert archive / Wyoming / High Wind Warnings in 2013
High Wind Warning 29, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Nov 7, 2013, 1:10 AM MST for 4 counties in Wyoming. It took effect at Nov 7, 2013, 11:00 PM MST. It was in force for 20 hr. 60 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 7, 2013, 1:10 AM MST (08:10 UTC)
- In effect from
- Nov 7, 2013, 11:00 PM MST
- Expired
- Nov 8, 2013, 7:00 PM MST
- In force
- 20 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 8, 1:11 AM MST | NON-TSTM WND GST 50 | 3 Nw Arlington, WY | FOOTE CREEK WYDOT SITE. SUSTAINED AT 38 MPH. |
| Nov 8, 2:00 AM MST | NON-TSTM WND GST 54 | 7 Ese Arlington, WY | COOPER COVE WYDOT SITE. SUSTAINED AT 39 MPH. |
| Nov 8, 2:11 AM MST | NON-TSTM WND GST 55 | 11 Ese Arlington, WY | STROUSS HILL WYDOT SITE. SUSTAINED WINDS AT 35 MPH. |
| Nov 8, 2:21 AM MST | NON-TSTM WND GST 62 | 13 Ne Centennial, WY | QUEALY DOME WYDOT SITE NEAR CENTENNIAL. SUSTAINED WINDS 47 MPH AND HAVE BEEN SUSTAINED ABOVE 40 MPH FOR PAST HOUR. |
| Nov 8, 2:21 AM MST | NON-TSTM WND GST 62 | 8 Wnw I-80 Exit 297, WY | QUEALY DOME WYDOT SITE NEAR LARAMIE. SUSTAINED WINDS 47 MPH AND HAVE BEEN SUSTAINED ABOVE 40 MPH FOR PAST HOUR. |
| Nov 8, 3:41 AM MST | NON-TSTM WND GST 57 | 3 Nw Elk Mountain, WY | ELK MOUNTAIN AWOS SITE. SUSTAINED AT 34 MPH. |
| Nov 8, 4:36 AM MST | NON-TSTM WND GST 51 | Arlington, WY | ARLINGTON WYDOT SITE. SUSTAINED AT 34 MPH. |
| Nov 8, 5:01 AM MST | NON-TSTM WND GST 50 | 7 Nw Elk Mountain, WY | HALLECK RIDGE WYDOT SITE. SUSTAINED AT 34 MPH. |
| Nov 8, 5:31 AM MST | NON-TSTM WND GST 57 | 15 Nne Centennial, WY | STROUSS HILL WYDOT SITE. SUSTAINED AT 32 MPH. |
| Nov 8, 6:01 AM MST | NON-TSTM WND GST 50 | 9 Wnw Elk Mountain, WY | MILE MARKER 249 WYDOT SITE. SUSTAINED AT 35 MPH. |
| Nov 8, 6:11 AM MST | NON-TSTM WND GST 58 | 15 Nne Centennial, WY | STROUSS HILL WYDOT SITE. SUSTAINED AT 37 MPH. |
| Nov 8, 6:11 AM MST | NON-TSTM WND GST 64 | 14 Ne Centennial, WY | QUEALY DOME WYDOT SITE. SUSTAINED AT 47 MPH. |
| Nov 8, 6:20 AM MST | NON-TSTM WND GST 55 | 7 Ese Arlington, WY | COOPER COVE WYDOT SITE. SUSTAINED AT 34 MPH. |
| Nov 8, 6:45 AM MST | NON-TSTM WND GST 50 | 8 Ese Crystal Lake Rese, WY | OTTO WYDOT SITE. SUSTAINED AT 40 MPH. |
| Nov 8, 7:11 AM MST | NON-TSTM WND GST 58 | 7 Nw Elk Mountain, WY | HALLECK RIDGE WYDOT SITE. SUSTAINED AT 43 MPH. |
| Nov 8, 7:16 AM MST | NON-TSTM WND GST 57 | 7 Ssw Chugwater, WY | BEAR CREEK WYDOT SITE. SUSTAINED AT 45 MPH. |
| Nov 8, 7:20 AM MST | NON-TSTM WND GST 51 | 10 Wsw Cheyenne, WY | MILE POST 353 WYDOT SITE. SUSTAINED AT 40 MPH. |
| Nov 8, 7:26 AM MST | NON-TSTM WND GST 50 | 3 Nw Elk Mountain, WY | COUNTY ROAD 402 WYDOT SITE. SUSTAINED AT 35 MPH. |
| Nov 8, 8:06 AM MST | NON-TSTM WND GST 68 | 7 Ssw Chugwater, WY | BEAR CREEK WYDOT SITE. SUSTAINED AT 41 MPH. |
| Nov 8, 8:20 AM MST | NON-TSTM WND GST 51 | 8 Ese Crystal Lake Rese, WY | OTTO WYDOT SITE. SUSTAINED AT 39 MPH. |
| Nov 8, 8:25 AM MST | NON-TSTM WND GST 53 | 10 Wsw Cheyenne, WY | MILE POST 353 WYDOT SITE. SUSTAINED AT 35 MPH. |
| Nov 8, 8:40 AM MST | NON-TSTM WND GST 53 | 8 Ese Crystal Lake Rese, WY | OTTO WYDOT SITE. SUSTAINED AT 43 MPH. |
| Nov 8, 8:46 AM MST | NON-TSTM WND GST 51 | 16 E Horse Creek, WY | WHITAKER WYDOT SITE. SUSTAINED AT 37 MPH. |
| Nov 8, 8:56 AM MST | NON-TSTM WND GST 56 | 3 Nw Arlington, WY | FOOTE CREEK WYDOT SITE. SUSTAINED AT 37 MPH. |
| Nov 8, 9:01 AM MST | NON-TSTM WND GST 63 | 15 Nne Centennial, WY | STROUSS HILL WYDOT SITE. SUSTAINED AT 42 MPH. |
| Nov 8, 9:10 AM MST | NON-TSTM WND GST 64 | 7 Ese Arlington, WY | COOPER COVE WYDOT SITE. SUSTAINED AT 38 MPH. |
| Nov 8, 9:11 AM MST | NON-TSTM WND GST 53 | 3 Ese Elk Mountain, WY | COUNTY ROAD 402 WYDOT SITE. SUSTAINED AT 40 MPH. |
| Nov 8, 9:11 AM MST | NON-TSTM WND GST 66 | Arlington, WY | ARLINGTON WYDOT SITE. SUSTAINED AT 43 MPH. |
| Nov 8, 9:15 AM MST | NON-TSTM WND GST 52 | 5 Nw Arlington, WY | WAGONHOUND WYDOT SITE. SUSTAINED AT 43 MPH. |
| Nov 8, 9:16 AM MST | NON-TSTM WND GST 55 | 13 S Glendo, WY | COLEMAN WYDOT SITE. SUSTAINED AT 30 MPH. |
| Nov 8, 9:16 AM MST | NON-TSTM WND GST 65 | 15 Nne Centennial, WY | STROUSS HILL WYDOT SITE. SUSTAINED AT 41 MPH. |
| Nov 8, 9:21 AM MST | NON-TSTM WND GST 62 | 3 Nw Arlington, WY | FOOTE CREEK WYDOT SITE. SUSTAINED AT 43 MPH. |
| Nov 8, 9:46 AM MST | NON-TSTM WND GST 56 | 8 Ese Crystal Lake Rese, WY | OTTO WYDOT SITE. SUSTAINED AT 43 MPH. |
| Nov 8, 10:00 AM MST | NON-TSTM WND GST 65 | 5 Nw Arlington, WY | WAGONHOUND WYDOT SITE. SUSTAINED AT 50 MPH. |
| Nov 8, 10:01 AM MST | NON-TSTM WND GST 58 | 23 W Cheyenne, WY | REMOUNT ROAD WYDOT SITE. SUSTAINED AT 44 MPH. |
| Nov 8, 10:06 AM MST | NON-TSTM WND GST 61 | 3 Nw Elk Mountain, WY | ELK MOUNTAIN AWOS. SUSTAINED AT 43 MPH. |
| Nov 8, 10:10 AM MST | NON-TSTM WND GST 58 | 10 Wsw Cheyenne, WY | MILE MARKER 353 WYDOT SITE. SUSTAINED AT 37 MPH. |
| Nov 8, 10:11 AM MST | NON-TSTM WND GST 52 | 9 Wnw Elk Mountain, WY | MILE MARKER 249 WYDOT SITE. SUSTAINED AT 42 MPH. |
| Nov 8, 10:11 AM MST | NON-TSTM WND GST 69 | 14 Ne Centennial, WY | QUEALY DOME WYDOT SITE. SUSTAINED AT 46 MPH. |
| Nov 8, 10:16 AM MST | HIGH SUST WINDS 41 | 16 E Horse Creek, WY | WHITAKER WYDOT SITE. AVERAGE SUSTAINED WINDS OF 41 MPH FOR THE ONE HOUR PERIOD ENDING AT 1016 AM MDT. PEAK GUST TO 56 MPH. |
| Nov 8, 10:16 AM MST | NON-TSTM WND GST 57 | 2 Ese Arlington, WY | ARLINGTON EAST WYDOT SITE. SUSTAINED AT 35 MPH. |
| Nov 8, 10:16 AM MST | NON-TSTM WND GST 61 | 3 Ese Elk Mountain, WY | COUNTY ROAD 402 WYDOT SITE. SUSTAINED AT 43 MPH. |
| Nov 8, 10:16 AM MST | NON-TSTM WND GST 65 | 7 Nw Elk Mountain, WY | HALLECK RIDGE WYDOT SITE. SUSTAINED AT 53 MPH. |
| Nov 8, 10:16 AM MST | NON-TSTM WND GST 68 | 1 Ene Buford, WY | BUFORD EAST WYDOT SITE. SUSTAINED AT 53 MPH. |
| Nov 8, 10:17 AM MST | NON-TSTM WND GST 51 | 13 Se Laramie, WY | VEDAUWOO WYDOT SITE. SUSTAINED AT 42 MPH. |
| Nov 8, 10:20 AM MST | NON-TSTM WND GST 70 | 7 Ese Arlington, WY | COOPER COVE WYDOT SITE. SUSTAINED AT 48 MPH. |
| Nov 8, 10:21 AM MST | NON-TSTM WND GST 66 | 7 Nw Elk Mountain, WY | HALLECK RIDGE WYDOT SITE. SUSTAINED AT 54 MPH. |
| Nov 8, 10:31 AM MST | NON-TSTM WND GST 65 | 3 Nw Elk Mountain, WY | ELK MOUNTAIN AWOS. SUSTAINED AT 44 MPH. |
| Nov 8, 10:35 AM MST | NON-TSTM WND GST 66 | 5 Nw Arlington, WY | WAGONHOUND WYDOT SITE. SUSTAINED AT 52 MPH. |
| Nov 8, 10:36 AM MST | NON-TSTM WND GST 56 | 9 Wnw Elk Mountain, WY | MILE MARKER 249 WYDOT SITE. SUSTAINED AT 42 MPH. |
| Nov 8, 10:36 AM MST | NON-TSTM WND GST 73 | 14 Ne Centennial, WY | QUEALY DOME WYDOT SITE. SUSTAINED AT 52 MPH. |
| Nov 8, 10:41 AM MST | NON-TSTM WND GST 58 | 2 Ese Arlington, WY | ARLINGTON EAST WYDOT SITE. SUSTAINED AT 36 MPH. |
| Nov 8, 10:51 AM MST | NON-TSTM WND GST 75 | 1 Ene Buford, WY | BUFORD EAST WYDOT SITE. SUSTAINED AT 52 MPH. |
| Nov 8, 10:51 AM MST | NON-TSTM WND GST 76 | 2 Wnw Buford, WY | LONE TREE WYDOT SITE. SUSTAINED AT 58 MPH. |
| Nov 8, 10:57 AM MST | NON-TSTM WND GST 50 | 2 W Medicine Bow, WY | SUSTAINED AT 30 MPH. |
| Nov 8, 11:07 AM MST | NON-TSTM WND GST 60 | 13 Se Laramie, WY | VEDAUWOO WYDOT SITE. SUSTAINED AT 47 MPH. |
| Nov 8, 11:15 AM MST | NON-TSTM WND GST 50 | 11 Se Laramie, WY | SUMMIT EAST WYDOT SITE. SUSTAINED AT 38 MPH. |
| Nov 8, 11:30 AM MST | NON-TSTM WND GST 51 | 11 Se Laramie, WY | SUMMIT EAST WYDOT SITE. SUSTAINED AT 39 MPH. |
| Nov 8, 11:41 AM MST | NON-TSTM WND GST 52 | 3 Se Tie Siding, WY | PUMPKIN VINE WYDOT SITE. SUSTAINED AT 34 MPH. |
| Nov 8, 11:44 AM MST | NON-TSTM WND GST 71 | 27 Wsw Wheatland, WY | DODGE CREEK RAWS SITE. SUSTAINED AT 38 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 8.2 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2462 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
990 WWUS75 KCYS 070810 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 110 AM MST THU NOV 7 2013 ...STRONG WINDS FOR PORTIONS OF SOUTHEAST WYOMING TONIGHT THROUGH FRIDAY... .STRONG WINDS EXPECTED TO DEVELOP TONIGHT FOR OUR WIND PRONE AREAS AND COULD BECOME MORE WIDESPREAD BY FRIDAY MORNING OVER PORTIONS OF SOUTHEAST WYOMING. INITIALLY THE STRONG WINDS WILL BE CONFINED TO THE WIND PRONE AREAS SUCH AS THE SOUTHERN LARAMIE RANGE AND FOOTHILLS...AND THE NORTHERN SNOWY RANGE FOOTHILLS. BY FRIDAY MORNING THOUGH...THESE STRONG WINDS COULD BE MORE WIDESPREAD ACROSS CARBON...CONVERSE...ALBANY AND LARAMIE COUNTIES. WESTERLY WINDS OF 35 TO 45 MPH MPH WILL BE POSSIBLE WITH GUSTS UPWARDS OF 65 MPH. WYZ106-110-116-117-080000- /O.UPG.KCYS.HW.A.0018.131108T1200Z-131109T0200Z/ /O.NEW.KCYS.HW.W.0029.131108T0600Z-131109T0200Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 110 AM MST THU NOV 7 2013 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 7 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 7 PM MST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...STRONG WINDS DEVELOPING THIS EVENING...BECOMING QUITE STRONG NEAR MIDNIGHT TONIGHT AND CONTINUING THROUGH THE AFTERNOON BEFORE DISSIPATING. * WINDS...WEST AT 35 TO 45 MPH WITH GUSTS UP TO 65 MPH. * IMPACTS...HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE IMPACTED. STRONG WINDS POSE A SIGNIFICANT BLOW-OVER RISK TO THESE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. MOTORISTS ARE URGED TO EXERCISE CAUTION WHEN ENCOUNTERING STRONG AND GUSTY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ WYZ101-104-105-107-109-115-118-080000- /O.NEW.KCYS.HW.A.0019.131108T1200Z-131109T0200Z/ CONVERSE COUNTY LOWER ELEVATIONS-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- LARAMIE VALLEY-CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...MUDDY GAP... MEDICINE BOW...GLENDO...WHEATLAND...CHUGWATER...GUERNSEY... RAWLINS...SINCLAIR...HANNA...LARAMIE...CHEYENNE 110 AM MST THU NOV 7 2013 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY EVENING. * TIMING...WINDS WILL BE ON THE INCREASE AFTER MIDNIGHT TONIGHT AND COULD BECOME QUITE STRONG VERY EARLY FRIDAY MORNING. * WINDS...WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH AFTER MIDNIGHT. THESE WINDS MAY INCREASE TO 30 TO 40 MPH WITH GUSTS IN EXCESS OF 60 MPH AFTER 5 AM FRIDAY...PERSISTING THROUGH FRIDAY AFTERNOON. * IMPACTS...HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE IMPACTED. STRONG WINDS POSE A SIGNIFICANT BLOW-OVER RISK TO THESE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. MOTORISTS ARE URGED TO EXERCISE CAUTION WHEN ENCOUNTERING STRONG AND GUSTY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
5 follow-up statements
209 WWUS75 KCYS 072157 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 257 PM MST THU NOV 7 2013 ...STRONG WINDS FOR PORTIONS OF SOUTHEAST WYOMING TONIGHT THROUGH FRIDAY... .STRONG WINDS ARE EXPECTED TO DEVELOP TONIGHT IN OUR WIND PRONE AREAS AND WILL THEN SPREAD TO SOME OF THE LOWER ELEVATIONS OF SOUTHEAST WYOMING AFTER SUNRISE. THE HIGH WINDS WILL BE CAUSED BY A TIGHT PRESSURE GRADIENT AND STRONG WINDS JUST OFF THE SURFACE. WESTERLY WINDS OF 35 TO 45 MPH MPH WILL BE POSSIBLE WITH GUSTS UPWARDS OF 65 MPH. THE STRONG WINDS ARE EXPECTED TO DECREASE BY THE EARLY EVENING AS THE PRESSURE GRADIENT WEAKENS. WYZ101-104-109-118-072300- /O.CAN.KCYS.HW.A.0019.131108T1200Z-131109T0200Z/ CONVERSE COUNTY LOWER ELEVATIONS-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- CENTRAL CARBON COUNTY-CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...MUDDY GAP... RAWLINS...SINCLAIR...HANNA...CHEYENNE 257 PM MST THU NOV 7 2013 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WATCH. THESE AREAS ARE STILL EXPECTED TO BE QUITE WINDY FROM FRIDAY MORNING INTO THE AFTERNOON. WESTERLY WIND GUSTS TO 55 MPH WILL BE POSSIBLE...HOWEVER WIDESPREAD HIGH WINDS ARE NOT FORECASTED IN THESE AREAS. $$ WYZ105-107-115-081000- /O.UPG.KCYS.HW.A.0019.131108T1200Z-131109T0200Z/ /O.EXB.KCYS.HW.W.0029.131108T1200Z-131109T0200Z/ SHIRLEY BASIN-EAST PLATTE COUNTY-LARAMIE VALLEY- INCLUDING THE CITIES OF...MEDICINE BOW...GLENDO...WHEATLAND... CHUGWATER...GUERNSEY...LARAMIE 257 PM MST THU NOV 7 2013 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 7 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 7 PM MST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING....5 AM TO 7 PM ON FRIDAY. * WINDS...WESTERLY WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE IMPACTED. STRONG WINDS POSE A SIGNIFICANT BLOW-OVER RISK TO THESE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. MOTORISTS ARE URGED TO EXERCISE CAUTION WHEN ENCOUNTERING STRONG AND GUSTY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ WYZ106-110-116-117-081000- /O.CON.KCYS.HW.W.0029.131108T0600Z-131109T0200Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 257 PM MST THU NOV 7 2013 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 7 PM MST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 7 PM MST FRIDAY. * TIMING...11 PM THIS EVENING THROUGH 7 PM FRIDAY. * WINDS...WESTERLY WINDS 35 TO 45 MPH WITH GUSTS UP TO 65 MPH. * IMPACTS...HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE IMPACTED. STRONG WINDS POSE A SIGNIFICANT BLOW-OVER RISK TO THESE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. MOTORISTS ARE URGED TO EXERCISE CAUTION WHEN ENCOUNTERING STRONG AND GUSTY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ FINCH
821 WWUS75 KCYS 080448 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 948 PM MST THU NOV 7 2013 ...STRONG WINDS FOR PORTIONS OF SOUTHEAST WYOMING THROUGH FRIDAY... .STRONG WINDS WILL DEVELOP TONIGHT IN OUR WIND PRONE AREAS AND WILL THEN SPREAD TO SOME OF THE LOWER ELEVATIONS OF SOUTHEAST WYOMING AFTER SUNRISE. THE HIGH WINDS WILL BE CAUSED BY A TIGHT PRESSURE GRADIENT AND STRONG WINDS JUST OFF THE SURFACE. WEST WINDS OF 35 TO 45 MPH WILL BE POSSIBLE WITH GUSTS UPWARDS OF 65 MPH. THE STRONG WINDS WILL DECREASE BY AROUND SUNSET FRIDAY. WYZ106-110-116-117-081700- /O.CON.KCYS.HW.W.0029.131108T0600Z-131109T0200Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 948 PM MST THU NOV 7 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST FRIDAY. * TIMING...11 PM THIS EVENING THROUGH 7 PM FRIDAY. * WINDS...WEST WINDS 35 TO 45 MPH WITH GUSTS UP TO 65 MPH. * IMPACTS...HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE IMPACTED. STRONG WINDS POSE A SIGNIFICANT BLOW-OVER RISK TO THESE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. MOTORISTS ARE URGED TO EXERCISE CAUTION WHEN ENCOUNTERING STRONG AND GUSTY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ WYZ105-107-115-081700- /O.CON.KCYS.HW.W.0029.131108T1200Z-131109T0200Z/ SHIRLEY BASIN-EAST PLATTE COUNTY-LARAMIE VALLEY- INCLUDING THE CITIES OF...MEDICINE BOW...GLENDO...WHEATLAND... CHUGWATER...GUERNSEY...LARAMIE 948 PM MST THU NOV 7 2013 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 7 PM MST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 7 PM MST FRIDAY. * TIMING....5 AM TO 7 PM ON FRIDAY. * WINDS...WEST WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE IMPACTED. STRONG WINDS POSE A SIGNIFICANT BLOW-OVER RISK TO THESE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. MOTORISTS ARE URGED TO EXERCISE CAUTION WHEN ENCOUNTERING STRONG AND GUSTY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ HAHN
599 WWUS75 KCYS 081554 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 854 AM MST FRI NOV 8 2013 ...STRONG WINDS FOR PORTIONS OF SOUTHEAST WYOMING THROUGH THIS AFTERNOON... .STRONG WINDS WILL CONTINUE ACROSS PORTIONS OF SOUTHEAST WYOMING THROUGH THIS AFTERNOON. THE HIGH WINDS WILL BE CAUSED BY A TIGHT PRESSURE GRADIENT AND STRONG WINDS JUST OFF THE SURFACE. WEST WINDS OF 35 TO 45 MPH WILL BE POSSIBLE WITH GUSTS TO 60-65 MPH. THE STRONG WINDS WILL DECREASE BY AROUND SUNSET. WYZ106-110-116-117-090200- /O.CON.KCYS.HW.W.0029.000000T0000Z-131109T0200Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 854 AM MST FRI NOV 8 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * TIMING...THROUGH 7 PM THIS EVENING. * WINDS...WEST WINDS 35 TO 45 MPH WITH GUSTS UP TO 65 MPH. * IMPACTS...HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE IMPACTED. STRONG WINDS POSE A SIGNIFICANT BLOW-OVER RISK TO THESE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. MOTORISTS ARE URGED TO EXERCISE CAUTION WHEN ENCOUNTERING STRONG AND GUSTY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ WYZ105-107-115-090200- /O.CON.KCYS.HW.W.0029.000000T0000Z-131109T0200Z/ SHIRLEY BASIN-EAST PLATTE COUNTY-LARAMIE VALLEY- INCLUDING THE CITIES OF...MEDICINE BOW...GLENDO...WHEATLAND... CHUGWATER...GUERNSEY...LARAMIE 854 AM MST FRI NOV 8 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * TIMING....THROUGH 7 PM THIS EVENING. * WINDS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS...HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE IMPACTED. STRONG WINDS POSE A SIGNIFICANT BLOW-OVER RISK TO THESE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. MOTORISTS ARE URGED TO EXERCISE CAUTION WHEN ENCOUNTERING STRONG AND GUSTY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ FINCH
580 WWUS75 KCYS 082350 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 450 PM MST FRI NOV 8 2013 ...STRONG WINDS FOR PORTIONS OF SOUTHEAST WYOMING THROUGH EARLY THIS EVENING... .STRONG WINDS WILL CONTINUE ACROSS PORTIONS OF SOUTHEAST WYOMING THROUGH THIS AFTERNOON. THE HIGH WINDS WILL BE CAUSED BY A TIGHT PRESSURE GRADIENT AND STRONG WINDS JUST OFF THE SURFACE. WEST WINDS OF 35 TO 45 MPH WILL BE POSSIBLE WITH GUSTS OF 60 TO 65 MPH. THE STRONG WINDS WILL DECREASE EARLY THIS EVENING. WYZ105-107-115-090100- /O.CAN.KCYS.HW.W.0029.000000T0000Z-131109T0200Z/ SHIRLEY BASIN-EAST PLATTE COUNTY-LARAMIE VALLEY- INCLUDING THE CITIES OF...MEDICINE BOW...GLENDO...WHEATLAND... CHUGWATER...GUERNSEY...LARAMIE 450 PM MST FRI NOV 8 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. WINDS WILL CONTINUE TO DECREASE THROUGHOUT THE LARAMIE VALLEY...SHIRLEY BASIN AND EASTERN PLATTE COUNTY THIS EVENING. THEREFORE THE HIGH WIND WARNING HAS BEEN CANCELLED. $$ WYZ106-110-116-117-090200- /O.CON.KCYS.HW.W.0029.000000T0000Z-131109T0200Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 450 PM MST FRI NOV 8 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * TIMING...THROUGH 7 PM THIS EVENING. * WINDS...WEST WINDS 35 TO 45 MPH WITH GUSTS UP TO 65 MPH. * IMPACTS...HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE IMPACTED. STRONG WINDS POSE A SIGNIFICANT BLOW-OVER RISK TO THESE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. MOTORISTS ARE URGED TO EXERCISE CAUTION WHEN ENCOUNTERING STRONG AND GUSTY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ HAHN
730 WWUS75 KCYS 090150 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 650 PM MST FRI NOV 8 2013 WYZ106-110-116-117-090300- /O.EXP.KCYS.HW.W.0029.000000T0000Z-131109T0200Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 650 PM MST FRI NOV 8 2013 ...HIGH WIND WARNING WILL EXPIRE AT 7 PM MST THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 7 PM MST THIS EVENING. WINDS WILL CONTINUE TO DECREASE THIS EVENING AND ARE NO LONGER EXPECTED TO REACH HIGH WIND CRITERIA. THEREFORE THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM. SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED THROUGH THE REMAINDER OF THE EVENING BEFORE DECREASING AFTER MIDNIGHT. $$ HAHN
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Nov 6, 4:01 PM MST, 9 hours 9 minutes earlier.
Area forecast discussion, Nov 6, 4:01 PM MST, 9 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
401 PM MST WED NOV 6 2013
.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 330 PM MST WED NOV 6 2013
LIGHT SNOW WILL END OVER THE SNOWY AND SIERRA MADRE MOUNTAINS THIS
EVENING WITH ONLY MINIMAL ADDITIONAL ACCUMULATIONS EXPECTED. A
FEW LIGHT SNOW SHOWERS MAY ALSO BE FOUND OVER THE NORTHERN LARAMIE
RANGE THROUGH EARLY EVENING AS THE RADAR IS SHOWING SOME ACTIVITY
COMING OFF THE LARAMIE RANGE AND POINTS NORTHWARD. INTO THE PLAINS
IT SHOULD BE WARM ENOUGH FOR A FEW SPRINKLES. ALL CONVECTIVE
ACTIVITY WILL DIE OFF AROUND SUNSET WITH THE LOSS OF SURFACE
HEATING. ALSO SUBSIDENCE WILL SET IN BEHIND A WEAK SHORTWAVE WHICH
WILL BE PUSHING INTO THE PLAINS.
WINDS WILL BE THE MAIN CONCERN THROUGH THE SHORT TERM PERIOD AS
CHANCES FOR PRECIPITATION WILL BE MINIMAL AT BEST. A SHORTWAVE
IS FORECAST TO MOVE ACROSS NORTHEAST WYOMING FRIDAY AFTERNOON WHILE
AN UPPER LEVEL JET PUSHES ACROSS THE AREA. STRONG WINDS ARE
EXPECTED TO DEVELOP IN RESPONSE TO THESE FEATURES. A HIGH WIND
WATCH HAS BEEN ISSUED FOR THE WIND PRONE AREA OF SOUTHEAST WYOMING.
STRONG WIND MAY SPREAD INTO OTHER PORTIONS OF SOUTHEAST WYOMING
SUCH AS INTO THE LARAMIE VALLEY AND SHIRLEY BASIN BUT AT THIS TIME
IT APPEARS THE MIXING NEEDED TO BRING THESE WINDS TO THE SURFACE
MIGHT BE LACKING.
.LONG TERM...(SATURDAY THROUGH TUESDAY)
ISSUED AT 330 PM MST WED NOV 6 2013
TRANQUIL WEATHER THROUGH MUCH OF THE EXTENDED PERIOD. HEIGHTS AND
THICKNESSES WILL RISE ON SATURDAY BEHIND THE FRIDAY SHORTWAVE.
700MB TEMPS ARE AROUND 0C ON SATURDAY SO TEMPS WILL BE NEAR
NORMAL. AS HIGHER SFC PRESSURES SLIDE INTO THE CENTRAL PLAINS THE
PRESSURE GRADIENT WILL WEAKEN AND WINDS WILL TURN WEAKLY UPSLOPE
OVER THE PLAINS. NOT MUCH CHANGE IN THE PATTERN FOR SUNDAY AND
MONDAY AS A RIDGE REMAINS ANCHORED OVER THE INTERMOUNTAIN WEST AND
HIGHER PRESSURES TO THE EAST. EXPECT A FEW DEGREES OF WARMING ON
SUNDAY WITH 700MB TEMPS UP TO 3C. SHORTWAVE MOVES THROUGH THE
RIDGE BY LATE TUESDAY WHICH WILL RESULT IN BREEZY WEST WINDS
DEVELOPING OVER SOUTHEAST WY. A WEAK FRONT PUSHES ACROSS THE
REGION BY WEDNESDAY FOR SLIGHTLY COOLER TEMPS. CLOUD COVER IS
GOING TO REALLY BE LIMITED WITH THE RIDGING IN PLACE.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY AFTERNOON)
ISSUED AT 330 PM MST WED NOV 6 2013
VFR CONDITIONS THROUGH THE TAF PERIOD. THERE COULD BE VFR CIGS
AROUND KRWL THROUGH EARLY TONIGHT. OTHERWISE...MOST LOCATIONS WILL
SEE MID AND HIGH LEVEL CLOUDS. THE WINDS WILL DIE DOWN AT THE
BEGINNING OF THE TAF PERIOD. EXPECT BREEZY SOUTHWEST WINDS OVER
MUCH OF SOUTHEAST WY BY LATE MORNING THURSDAY WITH GUSTS TO 25-30
KTS.
&&
.FIRE WEATHER...
ISSUED AT 211 AM MST WED NOV 6 2013
NO FIRE WEATHER CONCERNS THROUGH NEXT WEEKEND. TEMPERATURES WILL
MODERATE THROUGH THE WEEK AND INTO THE WEEKEND WITH DAYTIME
HUMIDITIES BETWEEN 30 TO 45 PERCENT. PERIODS OF GUSTY WESTERLY
WINDS ARE EXPECTED...ESPECIALLY TODAY AND FRIDAY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING
FOR WYZ106-110-116-117.
NE...NONE.
&&
SHORT TERM...LIEBL
LONG TERM...FINCH
AVIATION...FINCH
FIRE WEATHER...LIEBLHazardous weather outlook, Nov 6, 6:58 PM MST, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 658 PM MST WED NOV 6 2013 WYZ101>119-080200- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 658 PM MST WED NOV 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT GUSTY WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH WILL CONTINUE TONIGHT ALONG AND WEST OF THE LARAMIE RANGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER ROUND OF STRONG AND GUSTY WEST WINDS ARE EXPECTED LATE THURSDAY NIGHT AND FRIDAY AS A PACIFIC COLD FRONT QUICKLY MOVES ACROSS THE REGION. A HIGH WIND WATCH IS IN EFFECT FOR WIND PRONE AREAS OF SOUTHEAST WYOMING. SUSTAINED WINDS 35 TO 45 MPH WITH GUSTS UP TO 65 MPH WILL BE POSSIBLE IN LOCATIONS SUCH AS ARLINGTON...VEDAUWOO...AND BORDEAUX. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-080200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 658 PM MST WED NOV 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 1:10 AM MST | High Wind Watch | CYS | Albany, Carbon, Converse, Laramie, Platte | 14 hr |
Nearby
High Wind Warnings in Wyoming, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.